Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Subexponential groups in 4–manifold topology

Vyacheslav S Krushkal and Frank Quinn

Geometry & Topology 4 (2000) 407–430
Bibliography
1 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
2 M H Freedman, The disk theorem for four-dimensional manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983)", PWN (1984) 647 MR804721
3 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
4 M H Freedman, P Teichner, 4–manifold topology I: Subexponential groups, Invent. Math. 122 (1995) 509 MR1359602
5 V S Krushkal, Exponential separation in 4–manifolds, Geom. Topol. 4 (2000) 397 MR1796497
6 F Quinn, Pseudoisotopies of 4–manifolds, preprint
7 R Stong, Four manifold topology and groups of polynomial growth, Pacific J. Math. 157 (1993) 145 MR1197050